CureZone   Log On   Join
ive been naughty!
 
beginings Views: 1,271
Published: 16 years ago
 

ive been naughty!


ok so im going on holiday tomoro to spain, but after my ast l.f i have come up with slightly worse Acne on my body than usual (i came to curezone trying to cure my body acne) and i really dont want to be wearing t - shirts through out my holiday and sitting on the beach without one would just make me so concious and think everyone is looking so... today i got a prescription for some oxytetracycline (which i have been on for a month only last year) i was planning to take this today (it works quickly to lessen Acne before it rid me of it in the first 2 days for about a month) for only the duration of my holiday which is a week then chuck the rest out! i know medicines do worse than good but i guess im just looking for someone to say dont worry taking them for a week should be ok! am i right?

= will it damage me much taking them for a few days just for the holiday?
=i guess it will kill some of my gut flora and i will have to repopulate them when i get back?

many thanks

beginnings
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

5.797 sec, (1)